Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 19, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2006, 6:44 PM EDT for 4 counties in West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2006, 6:44 PM EDT (22:44 UTC)
- Expired
- Apr 14, 2006, 7:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV
The radar
The Charleston,WV radar (KRLX), 130 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:27 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 142244 SVRRLX WVC017-073-085-095-142315- /O.NEW.KRLX.SV.W.0019.060414T2244Z-060414T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 644 PM EDT FRI APR 14 2006 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DODDRIDGE COUNTY IN WEST VIRGINIA PLEASANTS COUNTY IN WEST VIRGINIA TYLER COUNTY IN WEST VIRGINIA RITCHIE COUNTY IN WEST VIRGINIA * UNTIL 715 PM EDT * AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. MARYS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HARRISVILLE... PENNSBORO... WEST UNION... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3946 8123 3917 8127 3915 8068 3943 8062 $$ 15
1 follow-up statement
000 WWUS51 KRLX 142257 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 657 PM EDT FRI APR 14 2006 WVC017-073-085-095-142315- /O.CON.KRLX.SV.W.0019.000000T0000Z-060414T2315Z/ DODDRIDGE WV-PLEASANTS WV-TYLER WV-RITCHIE WV- 657 PM EDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR NORTHERN RITCHIE...SOUTHERN TYLER...PLEASANTS AND WESTERN DODDRIDGE COUNTIES... AT 652 PM EDT...THE PUBLIC REPORTED PENNY SIZE HAIL IN SAINT MARYS. THIS STORM WAS LOCATED NEAR HEBRON...OR ABOUT 8 MILES EAST OF ST. MARYS...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNSBORO...PULLMAN...GREENWOOD...SMITHBURG...BLANDVILLE...CANTON AND WEST UNION THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHEAST OHIO AND WEST VIRGINIA. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3946 8123 3917 8127 3915 8068 3943 8062 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:49 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 14, 3:49 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 349 PM EDT FRI APR 14 2006 .SHORT TERM /SATURDAY THROUGH MONDAY MORNING/... THIS TIME FRAME IS DOMINATED BY A WEAK BOUNDARY MEANDERING SOUTH TO NORTH THROUGH THE CWA...UNTIL LOW PRESSURE GETS MORE ORGANIZED IN THE MIDWEST...AND TRAVELS EAST SOUTHEAST ALONG THE BOUNDARY INTO THE CWA BY 12Z MONDAY MORNING. WITH H85 TEMPS IN THE 12-14C RANGE...EXPECT WARM DAYS AND NIGHTS TO CONTINUE. SOME SLIGHTLY COOLER AIR WILL TRY TO INVADE THE NORTH AT TIMES. BETTER CHANCE OF SHOWERS AND TSTORMS PERHAPS CRW AND SOUTH SATURDAY...BUT HAVE AT LEAST CHC POPS EVERYWHERE...AS ANY REMNANT BOUNDARIES FROM DEVELOPMENT FURTHER WEST MAY BE ENOUGH TO GET SOMETHING GOING...WITH STILL SOME INSTABILITY. LAPSE RATES THOUGH NOT AS STEEP AS FRIDAY. MODELS THEN HINT AT BOUNDARY MOVING BACK NORTH SLIGHTLY SUNDAY...AGAIN WITH SHOWER AND TSTORM CHANCES. MORE HIGHS TRICKY SUNDAY...WITH ENOUGH OF A NORTHERLY COMPONENT TO KEEP THE NORTH PERHAPS SLIGHTLY COOLER THEN CENTRAL AND SOUTH. MODELS AND SREF BEGIN TO DIFFER LATE SUNDAY INTO MONDAY MORNING. GFS KEEPS H5 LOW STRONGER AND CLOSED OFF...AS THE SYSTEM ENTERS THE CWA...WHERE NAM AND SREF TENDS TO OPEN THE WAVE MORE. NONETHELESS...THE MORE ORGANIZED SYSTEM SHOULD HAVE A BETTER CHANCE OF PRODUCING MORE NUMEROUS SHOWERS AND THUNDERSTORMS...WITH COOLER AIR IN THE MID LEVELS AND BETTER LAPSE RATES LATE SUNDAY EVENING INTO MONDAY MORNING...ESPECIALLY AFTER HIGHS AGAIN IN THE UPPER 70S TO LOWER 80S. && .LONG TERM /MONDAY THROUGH FRIDAY/... SYSTEM PULLS OFF TO THE EAST ON MONDAY BRINGING AN END TO THE PRECIPITATION. SOME MINOR DIFFERENCES EXIST BETWEEN THE NAM AND GFS FOR MONDAY. GFS HAS BEEN FAIRLY CONSISTENT FROM RUN TO RUN...SO WILL LEAN TOWARD THE GFS. TUESDAY THEN LOOKS DRY AS HIGH PRESSURE CONTROLS THE WEATHER. NEXT SYSTEM ON TAP FOR WEDNESDAY AND THURSDAY AS FRONT ARRIVES FROM THE WEST. && .PREV DISCUSSION... /ISSUED 150 PM EDT FRI APR 14 2006/ SHORT TERM /THROUGH TONIGHT/... AREA IS IN BETWEEN CONVECTIVE COMPLEXES AT THIS TIME...WITH LAST STORMS PUSHING THROUGH NORTHERN MOUNTAINS AT THIS TIME AND COMPLEX UPSTREAM DEVELOPING INTO WESTERN INDIANA. SPC HAS UPGRADED SOUTHERN OHIO INTO A MODERATE RISK OF SEVERE STORMS AND WITH GOOD HEATING AND STRONG DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON OVER THAT AREA...EXPECT THE COMPLEX TO STRENGTHEN AS IT MOVES INTO SOUTHERN OHIO. THE COMPLEX SHOULD MOVE INTO OUR CWA AROUND 00Z OR SO AND ROLL EAST ACROSS THE AREA. WILL CARRY LIKELY TO CATEGORICAL POPS OVERNIGHT WITH THIS COMPLEX. COULD CERTAINLY SEE SOME SEVERE WEATHER THIS EVENING AS THE SYSTEM MOVES INTO THE AREA WITH GREAT INSTABILITY FOR THE COMPLEX TO FEED ON. TEMPERATURES WILL REMAIN FAIRLY MILD WITH DEWPOINTS IN THE UPPER 50S TO LOWER 60S...AND STAYED RELATIVELY CLOSE TO MOS GUIDANCE. AVIATION... RAIN COOLED AIRMASS FROM MORNING CONVECTION HAS LEFT SOME LOW CLOUDS ACROSS NORTHERN SITES. MVFR CEILINGS SHOULD LIFT TO VFR BY 21Z AS MIXING TAKES PLACE. OTHERWISE VFR CONDITIONS SHOULD PREVAIL THROUGH THE AFTERNOON HOURS BEFORE ANOTHER CONVECTIVE COMPLEX DEVELOPS UPSTREAM OVER OHIO AND SLIDES EAST INTO THE AREA OVERNIGHT. SHOWERS AND THUNDERSTORMS SHOULD BE NUMEROUS AND WILL LIKELY BRING CONDITIONS DOWN BRIEFLY AS THE COMPLEX MOVES THROUGH. HOWEVER WITH TIMING STILL BEING A BIT UNCERTAIN...GENERALLY KEPT LOW VFR CONDITIONS. PRECIPITATION SHOULD MOVE INTO HTS AREA AROUND 00Z AND THEN CRW AREA AROUND 01Z AND LAST FOR A FEW HOURS. A COOL STABLE AIRMASS WILL DEVELOP BEHIND THE COMPLEX AND COULD KEEP LOW CLOUDS AROUND THROUGH SATURDAY MORNING. PREV DISCUSSION... /ISSUED 401 AM EDT FRI APR 14 2006/ LONG TERM /SATURDAY THROUGH THURSDAY/... THE POSITION OF THE BAROCLINIC ZN DICTATES THE FCST IN THE LONG TERM. 00Z NCEP CHAIN AT A GOOD CONSENSUS WITH FRONT POSITIONED ACR CNTRL PORTIONS OF CWA THRU SUN MRNG. MDLS THEN DIVERGE WITH NAM KEEPING BNDRY STATIONARY...WHILE GFS PUSHES IT N OF THE M/D LINE IN RESPONSE TO DEEPENING SFC LOW IN THE CNTRL PLAINS. OPTED FOR NAM/WRF SLTN...WHICH IS DOING REASONABLY WELL IN DPROG/DT CHARTS. GFS APPEARS TO HV GRID SCALE FEEDBACK ISSUES SUN NGT THAT IS WHY THE FRONT RETREATS N INTO SRN PORTIONS OF THE COMMONWEALTH OF PA. NOW THAT PLACEMENT OF THE FRONT IS RESOLVED...NEXT CHALLENGE IS TIMING/LOCATION OF MCS...WHICH IS CRUCIAL FOR PLACEMENT OF HIGHEST POPS AND TEMPS. BOTH MDLS SHOW ANOTHER MCS TRAVERSING THRU SAT NGT THEN AGAIN SUN NGT. ENOUGH CONFIDENCE TO TIP THE SCALES ON POPS TO LKLY OUTSIDE THE MTNS DURING THE NGT. NOT TOO WORRIED ABOUT SVR POTENTIAL WITH NOCTURNAL TSTMS AS INSTABILITY PARAMETERS ARE MARGINAL. DEPENDING HOW MANY MCSS HIT AT NGT AND LOCATION OF DAYTIME CONVECTION OVER THE COURSE OF THREE DAYS...HIGH WATER COULD BECOME A PBLM. IF TRAINING OCCURS...RAINFALL AMNTS OVER A FEW DAY PERIOD COULD EXCEED 3 INCHES. NOT CONFIDENT ENOUGH TO ADD ANY VERBIAGE INTO THE HWO ATT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...KM LONG TERM...RPY
Hazardous weather outlook, Apr 14, 4:52 AM EDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 452 AM EDT FRI APR 14 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-150900- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 452 AM EDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING...AS A VERY WARM...MOIST AND UNSTABLE AIR MASS SETTLES OVER THE AREA. THE HIGHEST POTENTIAL FOR SEVERE WEATHER WILL BE OVER SOUTHEASTERN OHIO...NORTHEASTERN KENTUCKY...AND WESTERN WEST VIRGINIA. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS WEEKEND...MAINLY SUNDAY INTO SUNDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE HAIL. WE WILL ALSO BE MONITORING WHERE HEAVY RAINFALL OCCURS...AS FLOOD WATCHES MAY BE NEEDED WHERE REPEATED EPISODES OF HEAVY RAINFALL RAISE THREAT FOR SAID RAINFALL BECOMING EXCESSIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TRM / 29
In the hours before
Local storm report, Apr 14, 2:36 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
236 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL HACKER VALLEY 38.65N 80.38W
04/14/2006 E0.25 INCH WEBSTER WV CO-OP OBSERVER
0104 PM HAIL 15 NW SNOWSHOE 38.56N 80.19W
04/14/2006 E0.25 INCH RANDOLPH WV CO-OP OBSERVER
0110 PM HAIL 8 WNW SNOWSHOE 38.45N 80.13W
04/14/2006 E0.50 INCH POCAHONTAS WV TRAINED SPOTTER
0120 PM HAIL SNOWSHOE 38.41N 80.00W
04/14/2006 E0.25 INCH POCAHONTAS WV TRAINED SPOTTER
HAIL COVERED THE GROUND.
0125 PM HAIL 4 N MARLINTON 38.28N 80.09W
04/14/2006 E0.25 INCH POCAHONTAS WV UNKNOWN
&&
ESSSpecial weather statement, Apr 14, 5:43 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 543 PM EDT FRI APR 14 2006 OHZ066-142215- PERRY- 543 PM EDT FRI APR 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR PERRY COUNTY... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF SOMERSET...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE THORNVILLE...PERRY STATE FOREST...GLENFORD AND CROOKSVILLE. EXPECT SMALL HAIL...UP TO DIME SIZE...AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT SIGNIFICANT TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Local storm report, Apr 14, 6:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
626 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL MOUNT PERRY 39.87N 82.20W
04/14/2006 U0.75 INCH PERRY OH PUBLIC
EVENT OCCURRED BETWEEN
552 PM 04/14/2006 AND 607 PM 04/14/2006
&&Special weather statement, Apr 14, 6:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 631 PM EDT FRI APR 14 2006 WVZ009-017-019-142300- RITCHIE-WIRT-WOOD- 631 PM EDT FRI APR 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES WEST OF HARRISVILLE...OR ABOUT OVER PARKERSBURG...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE PULLMAN... PENNSBORO...NORTH BEND STATE PARK...MINERAL WELLS...ELLENBORO AND CAIRO. WIND GUSTS TO 45 MPH AND SMALL HAIL...UP TO THE SIZE OF DIMES ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT SIGNIFICANT TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Local storm report, Apr 14, 6:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
635 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL SOMERSET 39.81N 82.30W
04/14/2006 E0.88 INCH PERRY OH COUNTY OFFICIAL
0620 PM HAIL 2 W DUNLOW 38.02N 82.47W
04/14/2006 E0.88 INCH WAYNE WV BROADCAST MEDIA
&&
AARLocal storm report, Apr 14, 6:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
638 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL PARKERSBURG 39.26N 81.54W
04/14/2006 U0.25 INCH. WOOD WV PUBLIC
EVENT OCCURRED BETWEEN
610 PM 04/14/2006 AND 625 PM 04/14/2006
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 12:57 PM EDT | Severe Thunderstorm Warning | RLX | Randolph, Webster | 33 min |
| Apr 14, 1:09 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 36 min |
| Apr 14, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 36 min |
| Apr 14, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 32 min |
| Apr 14, 6:56 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 34 min |
| Apr 14, 7:19 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 26 min |
| Apr 14, 7:21 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Wyoming | 39 min |
| Apr 14, 7:23 PM EDT | Severe Thunderstorm Warning | RLX | Harrison | 37 min |
| Apr 14, 7:28 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas | 32 min |
| Apr 14, 7:37 PM EDT | Severe Thunderstorm Warning | RLX | Taylor | 23 min |
| Apr 14, 7:52 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh | 23 min |
| Apr 14, 7:57 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Upshur | 48 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.